# SDR A6WA201141007

- Difficulty date: September 17, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SYS AFT OF PAX DOOR CUT OUT HAS CORROSION ON RT SIDE.   UPON FURTHER INVESTIGATION FOUND ONLY RIVET HEADS, 10 EA CORRODED.  REMOVED AND INSTALLED 10 EA CORRODED RIVETS PN CR 3212-5-4.  NO OTHER DEFECTS NOTED IAW SRM 51-42-10.
